# SDR SIMA2011320001

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 21,534 hours, 19,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE AISLE CEILING EMERGENCY LIGHT AT ROW 16 INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE OVERHEAD AISLE EMERGENCY LAMP AT ROW 16 IAW EMB AMM 33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
